American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Peter Elias. A hierarchy of thin sets related to the boundedness of trigonometric series. Proc. Amer. Math. Soc. 128 (2000) 3341-3347. MR 1707515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] I. Berkes. An optimal condition for the LIL for trigonometric series . Trans. Amer. Math. Soc. 347 (1995) 515-530. MR 1282883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] S. P. Zhou. What strong monotonicity condition on Fourier coefficients can make the ratio $\Vert f-S\sb n(f)\Vert /E\sb n(f)$ be bounded? . Proc. Amer. Math. Soc. 121 (1994) 779-785. MR 1198461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mihail N. Kolountzakis. On nonnegative cosine polynomials with nonnegative integral coefficients . Proc. Amer. Math. Soc. 120 (1994) 157-163. MR 1169037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] W. McLean. Numerical evaluation of some trigonometric series . Math. Comp. 63 (1994) 271-275. MR 1240661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Vera B. Stanojevic. Convergence and integrability of trigonometric series with coefficients of bounded variation of order $(m,p)$ . Proc. Amer. Math. Soc. 114 (1992) 711-718. MR 1068132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ferenc Móricz. On the integrability and $L\sp 1$-convergence of complex trigonometric series . Proc. Amer. Math. Soc. 113 (1991) 53-64. MR 1072345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Shu Yun Sheng. The extension of the theorems of \v C.\ V. Stanojevi\'c and V. B. Stanojevi\'c . Proc. Amer. Math. Soc. 110 (1990) 895-904. MR 1031672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ferenc Móricz. On double cosine, sine, and Walsh series with monotone coefficients . Proc. Amer. Math. Soc. 109 (1990) 417-425. MR 1010803.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Časlav V. Stanojević. Structure of Fourier and Fourier-Stieltjes coefficients of series with slowly varying convergence moduli. Bull. Amer. Math. Soc. 19 (1988) 283-286. MR 940488.
Abstract, references, and article information
View Article: PDF

[11] Časlav V. Stanojević and Vera B. Stanojevic. Generalizations of the Sidon-Telyakovski\u\i\ theorem . Proc. Amer. Math. Soc. 101 (1987) 679-684. MR 911032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. Marshall Ash, Michael Rains and Stephen Vági. Fourier series with positive coefficients . Proc. Amer. Math. Soc. 101 (1987) 392-393. MR 902561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. Daniel Mauldin and S. C. Williams. On the Hausdorff dimension of some graphs . Trans. Amer. Math. Soc. 298 (1986) 793-803. MR 860394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] William O. Bray and Vera B. Stanojevic. On the integrability of complex trigonometric series . Proc. Amer. Math. Soc. 93 (1985) 51-58. MR 766526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Vera B. Stanojevic. On a theorem of P. L. Uljanov . Proc. Amer. Math. Soc. 90 (1984) 370-372. MR 728350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] William O. Bray and Časlav V. Stanojević. Tauberian $L\sp{1}$-convergence classes of Fourier series. I . Trans. Amer. Math. Soc. 275 (1983) 59-69. MR 678336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Vera B. Stanojevic. $L\sp{1}$-convergence of Fourier series with complex quasimonotone coefficients . Proc. Amer. Math. Soc. 86 (1982) 241-247. MR 667282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. Bojanić and Č. V. Stanojević. A class of $L\sp{1}$-convergence . Trans. Amer. Math. Soc. 269 (1982) 677-683. MR 637717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] William O. Bray. On a theorem of Stanojevi\'c . Proc. Amer. Math. Soc. 83 (1981) 59-62. MR 619981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Časlav V. Stanojević. Classes of $L\sp{1}$-convergence of Fourier and Fourier-Stieltjes series . Proc. Amer. Math. Soc. 82 (1981) 209-215. MR 609653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] C. J. Neugebauer. The $L\sp{p}$ modulus of continuity and Fourier series of Lipschitz functions . Proc. Amer. Math. Soc. 64 (1977) 71-76. MR 0467144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] John W. Garrett and Časlav V. Stanojević. Integrability of shifted trigonometric series. Bull. Amer. Math. Soc. 82 (1976) 252. MR 0410229.
Abstract, references, and article information
View Article: PDF

[23] John W. Garrett and Časlav V. Stanojević. On $L^1$ convergence of certain cosine sums. Bull. Amer. Math. Soc. 82 (1976) 129-130. MR 0394001.
Abstract, references, and article information
View Article: PDF

[24] Prabha Jain. On the integrability of power series . Proc. Amer. Math. Soc. 42 (1974) 569-574. MR 0338666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Leopold Fejér. Trigonometrische Reihen und Potenzreihen mit mehrfach monotoner Koeffizientenfolge . Trans. Amer. Math. Soc. 39 (1936) 18-59. MR 1501832.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Michael Fekete. Some generalizations of Paley's theorems on Fourier series with positive coefficients . Trans. Amer. Math. Soc. 38 (1935) 237-249. MR 1501810.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1